# SDR SIMA2018092819013

- Difficulty date: April 19, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 28,974 hours, 25,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RFI FR 68 BTW STR 15L-18L AFT L SHAPE FOUND CORRODED IN LH RFI BWN FR 68-69 BLEED AIR POST DUCT NEEDS TO PARTIALL REMOVED FOR SHEET METAL ACCESS IN L/H RFI BTW FR 68-69 BLEED AIR POST DUCT NEEDS TO BE REINSTALLED-C/A-IN RFI @ FR 68 BTW STR 15L AND 186 DAMAGED SEGMENT OF AFT L SHAPE LENDED OUT OF LIMIT SIAW ETN EM 53-272 AND DISCARDED IAW SRM 53-31-04IN RFI @ FR 68 BTW STR 15L-186 AFT L-SHAPE REAPIRED IAW ETN EM-53-272 AND SRM 53-31-04IN L/H RFI BTW FR 68-69 BLEED AIR AFT POST DUCT REMOVED FOR ACCESS IAW AMM 36-11-09 IN L/H RFI BTW FR 68-69 BLEED AIR AFT POST DUCT RE-INSTALLED IAW AMM 36-11-09
